| Model Number |
303316A |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that customer noticed three of the antiseptic swab sticks in the foley tray were very sticky and also it did not have a lot of betadine on them.Hence it was very difficult or almost impossible to prepare the patient¿s genitalia with the preparation sticks as directed by the manufacturer¿s instructions.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "incorrect operation".The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review is not required because labeling could not prevent the reported event.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description